# SDR RAIA950524

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O, L
- Precautionary procedure: O, K

## Discrepancy

STL - AFT EMERGENCY FLOOR LIGHTING IS INOPERATIVE.  MAINTENANCE REPLACED AFT EMERGENCY LIGHTING BATTERY.  (Z)
